# SDR SB08009

- Difficulty date: February 24, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - MAINTENANCE REPORTED THE LOWER EMERGENCY PATH LIGHTING AT SEAT 17, LEFT SIDE, INOPERATIVE.  MAINTENANCE REPAIRED WIRING BENEATH SEAT 17L.  OPERATIONAL CHECK GOOD.
